MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline Industries, Inc.; CSE TRAY

MEDLINE INDUSTRIES, LP Medline Industries, Inc.; CSE TRAY
Model Number PAIN1808
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility an epidural catheter was initially placed without complications.Per the facility after assessing the catheter, local anesthetic was not administered due to high-resistance in the catheter.Per the facility the catheter was redrawn 1 cm and the connector to the catheter was replaced with no further success.Per the facility after removing the catheter from the patient, the catheter was noted to have "significant resistance with minimal solution reaching the distal 1 cm of the catheter".No additional information is available at this time.The sample has not been returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility an epidural catheter was initially placed without complications.Per the facility after assessing the catheter, local anesthetic was not administered due to high-resistance in the catheter.

Brand Name
Medline Industries, Inc.
Common Device Name
CSE TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16564610
Report Number1417592-2023-00110
Device Sequence Number14827249
Product Code OFT
UDI-Device Identifier10195327145446
UDI-Public10195327145446
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPAIN1808
Device Catalogue NumberPAIN1808
Device Lot Number22JLA166
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2023
Initial Report FDA Received Date03/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown